Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 8, Pages 505-512
http://dx.doi.org/10.1155/S0161171201007219

Orderability of topological spaces by continuous preferences

Facultad de Economia Y Empresa, Universidad de Salamanca, Salamanca 37008, Spain

Received 13 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Carlos Rodríguez Alcantud, “Orderability of topological spaces by continuous preferences,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 8, pp. 505-512, 2001. https://doi.org/10.1155/S0161171201007219.